# SDR CALA2013121693717

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 50,280 hours, 20,134 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tape
- Condition: Peeling
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CF949 TAPE IS PEELING BADLY FROM REPAIR IN NR 2 ENG BYPASS SECTION.  RESTORED TEMPORARY REPAIR, OK TO CONTINUE.  TAPE PEELING FROM NR 2 ENG C DUCT PREVIOUS DEFERRED.
